MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES 90K¿ ADVANTAGE IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES 90K¿ ADVANTAGE IMPLANT; COCHLEAR IMPLANT
Model Number CI-1500-01
Medical Device Problem Codes Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient reportedly experienced extrusion during a wax plug removal procedure.The recipient reportedly has a perforated tympanic membrane.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
 
Additional Manufacturer Narrative
Additional information section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed sliced silicone overmold on the top cover, as well as cut electrode array wires.This is believed to have occurred during revision surgery.The photographic imaging inspection revealed cut electrode wires.This is believed to have occurred during revision surgery.System lock was verified.The electrode condition caused impedance values on two channels to be out of range.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES 90K¿ ADVANTAGE IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key22014678
Report Number3006556115-2025-00677
Device Sequence Number7985507
Product Code MCM
UDI-Device Identifier07630016815805
UDI-Public(01)07630016815805(11)160627(17)180630
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Model NumberCI-1500-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/19/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale